# SDR USAA2011101100014

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 59 hours, 24 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GREEN HYDRAULIC RESERVOIR LOW LEVEL MESSAGE FOLLOWED BY SYSTEM LOW PRESSURE 30 MINUTES AFTER TAKEOFF.  PER ECAM PROCEDURES, THE POWER TRANSFER UNIT & GREEN HYDRAULIC PUMP WERE SELECTED OFF.  FLIGHT CONTINUED TO PHX WHERE CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT & TAXIED TO GATE.  MAINTENANCE FOUND NR 1 ENGINE CASE DRAIN HYDRAULIC LINE TO HYDRAULIC CONTROL UNIT LOOSE - TIGHTENED B-NUT IAW AIRBUS MAINTENANCE MANUAL 29-11-49.
